Free access
Erratum
This article is an erratum for: [this article]

Issue
ESAIM: COCV
Volume 22, Number 2, April-June 2016
Page(s) 539 - 542
DOI http://dx.doi.org/10.1051/cocv/2016005
Published online 18 March 2016
  1. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations. Systems and Control: Foundations and Applications. With appendices by Maurizio Falcone and Pierpaolo Soravia. Birkhäuser Boston Inc., Boston, MA (1997).
  2. G. Barles and B. Perthame, Comparison principle for Dirichlet-type Hamilton–Jacobi equations and singular perturbations of degenerated elliptic equations. Appl. Math. Optim. 21 (1990) 21–44. [CrossRef] [MathSciNet]